MathSciNet Relay Station
MathSciNet bibliographic data
MR324781 (48 #3130) 60J30 (60G17)
Millar, P. W. Path behavior of processes with stationary independent increments. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 17 (1971), 53–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement